Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 237, NWS Shreveport, LA

November 17, 20154 counties in Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Nov 17, 2015, 10:42 AM CST for 4 counties in Arkansas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 17, 2015, 10:42 AM CST (16:42 UTC)
Expired
Nov 17, 2015, 11:45 AM CST
In force
63 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Nevada County, AR

The radar

The Shreveport radar (KSHV), 118 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 8:55 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 4.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 559 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
559 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 9:31 AM CST, 1 hour 11 minutes earlier.

Area forecast discussion, Nov 17, 9:31 AM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 AM CST TUE NOV 17 2015

.DISCUSSION...
QUICK UPDATE ISSUED FOR ALL PRODUCTS TO ACCOUNT FOR THE EXPIRATION
OF TOR WATCH 543 AT 15Z FOR SE OK AND PORTIONS OF E TX..AND THE
ISSUANCE OF NEW TOR WATCH 545 UNTIL 22Z ACROSS THE REMAINDER OF
THE CWA. ALL OTHER HEADLINES REMAIN VALID.

/09/

&&

.PREV DISCUSSION... /ISSUED 630 AM CST TUE NOV 17 2015/

AVIATION...
POOR FLIGHT CONDITIONS ARE EXPECTED THROUGH THE MORNING AND
PORTIONS OF THE AFTERNOON...AS SCT CONVECTION THIS MORNING WILL
BECOME MORE NUMEROUS AS A SQUALL LINE ALONG A COLD FRONT OVER SE
OK/ECNTRL TX CONTINUES TO MARCH E ACROSS THE REGION. MVFR CIGS
PERSIST AREAWIDE THIS MORNING...BUT MAY BECOME IFR IN/NEAR
CONVECTION WITH REDUCED VSBYS. A STRONG SRLY LLJ HAS YIELDED WINDS
OF 60-70KTS BETWEEN 4-5KFT...WITH THE SQUALL LINE ITSELF AND
DEVELOPING -SHRA AHEAD OF THE LINE MIXING SOME OF THESE WINDS DOWN
TO THE SFC...WITH FREQUENT REPORTS OF 35-45KTS OVER NCNTRL TX.
ALTHOUGH THE SQUALL LINE HAS SHOWN SIGNS OF WEAKENING...ADDITIONAL
SHRA WITH EMBEDDED TSRA HAS DEVELOPED AHEAD OF THE DECAYING
LINE...AND SHOULD HELP DIMINISH INSTABILITY OVER E TX/WRN LA/SW
AR. SOME REINTENSIFICATION IS POSSIBLE THIS AFTERNOON AS THE
CONVECTION BUILDS INTO SCNTRL AR/NCNTRL LA WHERE BETTER
INSTABILITY DEVELOPS. THE CONVECTION ITSELF SHOULD DIMINISH FROM W
TO E THIS AFTERNOON...EVENTUALLY CLEARING THE ELD/MLU TERMINALS
BETWEEN 03-06Z. SHOULD START TO SEE GRADUAL IMPROVEMENTS TO CIGS
ONCE THE LINE OF CONVECTION PUSHES THROUGH...WITH VFR CONDITIONS
RETURNING FROM W TO E THIS AFTERNOON/EVENING NEAR/SHORTLY BEFORE
THE CONVECTION ENDS. CAN/T RULE OUT SOME PATCHY FG DEVELOPING LATE
ESPECIALLY OVER DEEP E TX WHERE WINDS WILL BE LIGHTEST. S WINDS
15-20KTS WITH GUSTS TO 30KTS THIS MORNING WILL BECOME WSW AND
DIMINISH TO 10-15KTS FROM W TO E THIS AFTERNOON PASSAGE OF THE
COLD FRONT. WINDS WILL BECOME SSW 4-8KTS AFTER 00Z. /15/

PREV DISCUSSION... /ISSUED 506 AM CST TUE NOV 17 2015/

UPDATE...
TO ADD TORNADO WATCH HEADLINE...MAINLY TEXAS ZONES AND SOME IN SW
ARKANSAS AND ONE IN SE OKLAHOMA.

DISCUSSION...
WCN FOR TORNADO WATCH 543 UNTIL 15Z/9AM HAS BEEN ISSUED. NO OTHER
CHANGES TO FORECAST AT THIS TIME. /24/

PREV DISCUSSION... /ISSUED 437 AM CST TUE NOV 17 2015/

DISCUSSION...
IT HAS BEEN A VERY WARM OVERNIGHT PERIOD WITH AIR TEMPERATURES
ABOVE WHERE HIGHS SHOULD BE MUCH LESS LOWS. CLOUDY SKIES WITH
GUSTY S/SW WINDS WITH GUSTS IN THE TEENS AND TWENTIES...EVEN
PEAKING NEAR 30 MPH IN A FEW SPOTS. RADAR MOSAICS HAVE BEEN
SHOWING A STEADY PROGRESSION OF THE MAIN SQUALL LINE AHEAD OF THE
COLD FRONT EDGING TOWARD TERRELL TEXAS NOW AND SHOULD BE INTO
TYLER FOR THE MORNING RUSH TO WORK AND SCHOOL. THIS LINE WILL
SPREAD EASTWARD AT 35 MPH AFFECTING THE ENTIRE FOUR STATE AREA BY
SUNSET. THE RAIN WILL COOL THE AIR A BIT...BUT THE COLD FRONT WILL
MAKE THE REAL DIFFERENCE ON TEMPS AND A LIGHT JACKET IS A GREAT
IDEA ESPECIALLY FOR THE SCHOOL KIDS. 70S WILL QUICKLY BECOME 50S
AND 60S BEHIND THE RAIN.

THE SEVERE THREAT FOR TODAY IS A SLIGHT RISK EVERYWHERE AND EVEN
ENHANCED FOR AREAS DURING THE AFTERNOON HEATING ALONG AND EAST OF
A LINE FROM MAGNOLIA ARKANSAS...TO NEAR SHREVEPORT AND BOSSIER
CITY...DOWN INTO TOLEDO BEND COUNTRY AT MANY. THE DAYTIME HEATING
WILL BRING TO BEAR THE MOST INSTABILITY TO THE SQUALL LINE WITH
BOWING SEGMENTS AND ISOLATED TORNADOES ALL POSSIBLE THROUGH THE
AFTERNOON ON EAST TO CROSSETT...MONROE AND ALEXANDRIA. LITTLE
CHANGE ON GOING LAKE WIND ADVISORY OR THE FLASH FLOOD WATCH FOR
TODAY. WE WILL LCL HAVE MANY UPDATES TODAY WITH A CONVECTIVE
WATCH LIKELIHOOD DEVELOPING RIGHT NOW DUE TO THE FAST SPEED OF
THE LINE AND GOING UP FOR AN AFTERNOON SET OF COUNTIES AND
PARISHES. KEEP ABREAST OF THE SITUATION TODAY WITH NOAA WX
RADIO/COMMERCIAL RADIO AND TV OUTLETS AND SOCIAL MEDIA. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  76  47  67  45 / 100  40  10   0
MLU  76  49  68  44 / 100 100  10   0
DEQ  71  41  64  39 / 100  10   0   0
TXK  73  45  65  45 / 100  20   0   0
ELD  73  44  64  41 / 100  90  10   0
TYR  68  46  67  46 / 100  10  10   0
GGG  73  45  69  45 / 100  10  10   0
LFK  74  47  70  45 / 100  30  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARZ050-051-
     059>061-070>073.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ050-051-059>061-
     070>073.

LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAZ001>006-
     010>014-017>022.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>006-010>014-
     017>022.

OK...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR OKZ077.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

09
Hazardous weather outlook, Nov 17, 9:18 AM CST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CST TUE NOV 17 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-150>153-165>167-181200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-BOWIE-CASS-MARION-HARRISON-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
918 AM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A TORNADO WATCH IS IN EFFECT FOR SOUTHWEST AND SOUTHERN
ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...AND PORTIONS OF
EAST TEXAS UNTIL 4 PM CST THIS AFTERNOON.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE FOUR STATE REGION
UNTIL MIDNIGHT TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE
REGION TODAY THROUGH TONIGHT. ADDITIONAL THUNDERSTORMS MAY DEVELOP
AHEAD OF THE MAIN LINE. THESE STORMS WOULD POSE AN ENHANCED THREAT
FOR SEVERE WEATHER...ESPECIALLY ACROSS SOUTHERN ARKANSAS AND NORTH
CENTRAL LOUISIANA. ANY STORMS THAT BECOME SEVERE COULD PRODUCE
DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. IN
ADDITION...TWO TO FOUR INCHES OF RAINFALL ARE POSSIBLE WHICH COULD
PRODUCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY THROUGH THIS EVENING.

OKZ077-TXZ096-108>111-124-125-136-137-149-181200-
MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-
918 AM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL
MIDNIGHT TONIGHT.

A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS THE AREA AHEAD OF
A COLD FRONT TODAY AND INTO THIS EVENING. HEAVY RAINFALL FROM
THESE THUNDERSTORMS COULD PRODUCE TWO TO FOUR INCHES OF RAINFALL
ACROSS THE AREA WHICH MAY LEAD TO FLASH FLOODING. A FEW STORMS
COULD ALSO BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES BEING POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY THROUGH THIS EVENING.

09

In the hours before

Special weather statement, Nov 17, 8:51 AM CST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 AM CST TUE NOV 17 2015

LAZ017-TXZ153-167-171530-
SABINE LA-SABINE TX-SHELBY TX-
851 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SABINE PARISH...SABINE
AND SOUTHEASTERN SHELBY COUNTIES UNTIL 930 AM CST...

AT 849 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER HEMPHILL OR 20 MILES NORTHWEST OF TOLEDO BEND DAM...MOVING
NORTH AT 60 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR EASTERN TEXAS.

LAT...LON 3117 9371 3126 9403 3184 9387 3175 9348
TIME...MOT...LOC 1449Z 198DEG 57KT 3137 9383

19
Special weather statement, Nov 17, 8:56 AM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
856 AM CST TUE NOV 17 2015

TXZ150>153-171545-
RUSK TX-NACOGDOCHES TX-SHELBY TX-PANOLA TX-
856 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUSK...SOUTHWESTERN
PANOLA...NORTHERN NACOGDOCHES AND NORTHWESTERN SHELBY COUNTIES UNTIL
945 AM CST...

AT 856 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NACOGDOCHES...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR NORTHEASTERN
TEXAS.

LAT...LON 3164 9495 3212 9450 3188 9416 3146 9472
TIME...MOT...LOC 1456Z 220DEG 39KT 3171 9465

19
Special weather statement, Nov 17, 9:06 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
906 AM CST TUE NOV 17 2015

ARZ050-059-060-TXZ097-112-171545-
HEMPSTEAD AR-LITTLE RIVER AR-SEVIER AR-CASS TX-BOWIE TX-
906 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...SOUTHEASTERN
SEVIER...WESTERN HEMPSTEAD...BOWIE AND NORTHWESTERN CASS COUNTIES
UNTIL 945 AM CST...

AT 905 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAUD OR 10 MILES SOUTH OF NEW BOSTON...MOVING NORTHEAST AT 60 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHWESTERN
ARKANSAS AND NORTHEASTERN TEXAS.

LAT...LON 3377 9397 3375 9396 3375 9393 3373 9388
      3354 9400 3356 9399 3356 9401 3355 9404
      3347 9404 3309 9427 3325 9465 3392 9431
TIME...MOT...LOC 1505Z 204DEG 63KT 3331 9443

19
Special weather statement, Nov 17, 9:20 AM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
920 AM CST TUE NOV 17 2015

ARZ070-LAZ001-TXZ112-126-138-171600-
MILLER AR-CADDO LA-MARION TX-HARRISON TX-CASS TX-
920 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN
MILLER...NORTHWESTERN CADDO...CENTRAL HARRISON...MARION AND EASTERN
CASS COUNTIES UNTIL 1000 AM CST...

AT 919 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MARSHALL...MOVING NORTHEAST AT 60 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHWESTERN
ARKANSAS...NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

LAT...LON 3244 9421 3254 9455 3325 9431 3315 9386
TIME...MOT...LOC 1519Z 198DEG 55KT 3264 9433

19
Special weather statement, Nov 17, 9:54 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
954 AM CST TUE NOV 17 2015

ARZ070-071-LAZ001-002-TXZ112-126-138-151-171700-
MILLER AR-LAFAYETTE AR-BOSSIER LA-CADDO LA-MARION TX-HARRISON TX-
CASS TX-PANOLA TX-
954 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAFAYETTE AND SOUTHERN
MILLER COUNTIES...CADDO AND NORTHWESTERN BOSSIER PARISHES...EASTERN
HARRISON...EASTERN MARION...NORTHEASTERN PANOLA AND SOUTHEASTERN CASS
COUNTIES UNTIL 1100 AM CST...

AT 954 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR QUEEN CITY TO NEAR OIL
CITY TO 7 MILES WEST OF DEBERRY...AND MOVING NORTHEAST AT 35 MPH.

STRONG WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHWESTERN
ARKANSAS...NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

LAT...LON 3272 9425 3315 9416 3343 9363 3305 9359
      3273 9365 3230 9388 3225 9439
TIME...MOT...LOC 1554Z 230DEG 29KT 3313 9408 3277 9404 3231 9430

15
Special weather statement, Nov 17, 10:21 AM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1021 AM CST TUE NOV 17 2015

LAZ001-002-TXZ138-151-171700-
BOSSIER LA-CADDO LA-HARRISON TX-PANOLA TX-
1021 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO AND
SOUTHWESTERN BOSSIER PARISHES...SOUTHEASTERN HARRISON AND
NORTHEASTERN PANOLA COUNTIES UNTIL 1100 AM CST...

AT 1020 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GREENWOOD OR 15 MILES SOUTHWEST OF SHREVEPORT...MOVING
NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR NORTHWESTERN
LOUISIANA AND NORTHEASTERN TEXAS.

LAT...LON 3224 9405 3239 9417 3276 9378 3244 9353
TIME...MOT...LOC 1620Z 233DEG 35KT 3237 9404

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 6:17 AM CSTSpecial Weather StatementSHVFranklin, Red River, Titus43 min
Nov 17, 6:26 AM CSTSpecial Weather StatementSHVSmith, Wood64 min
Nov 17, 7:00 AM CSTSpecial Weather StatementSHVFranklin, Morris, Red River, Titus60 min
Nov 17, 7:25 AM CSTSpecial Weather StatementSHVHarrison, Panola65 min
Nov 17, 8:51 AM CSTSpecial Weather StatementSHVSabine39 min
Nov 17, 8:56 AM CSTSpecial Weather StatementSHVNacogdoches49 min
Nov 17, 9:01 AM CSTAreal Flood AdvisorySHVRusk119 min
Nov 17, 9:06 AM CSTSpecial Weather StatementSHVBowie39 min
Nov 17, 9:13 AM CSTAreal Flood AdvisorySHVAngelina, Cherokee, Nacogdoches2 hr
Nov 17, 9:20 AM CSTSpecial Weather StatementSHVCass, Harrison, Marion40 min
Nov 17, 9:48 AM CSTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler13 days
Nov 17, 9:52 AM CSTRiver Flood WarningSHVFranklin, Morris, Red River, Titus7 days
Nov 17, 9:52 AM CSTRiver Flood WarningSHVBowie, Cass, Morris9 days
Nov 17, 9:55 AM CSTRiver Flood WarningSHVFranklin, Morris, Titus5 days
Nov 17, 9:56 AM CSTRiver Flood WarningSHVGregg51 hr
Nov 17, 9:58 AM CSTRiver Flood WarningSHVNacogdoches, Rusk5 days
Nov 17, 10:39 AM CSTAreal Flood WarningSHVCass, Harrison, Marion, Nacogdoches, Panola, San Augustine and 1 more2 hr
Nov 17, 11:52 AM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches7 days
Nov 17, 1:53 PM CSTFlash Flood WarningSHVAngelina, Cherokee, Nacogdoches, Rusk, San Augustine, Shelby3 hr
Nov 17, 3:54 PM CSTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby9 days
Nov 17, 8:26 AM CSTSpecial Weather StatementSHVCaddo49 min
Nov 17, 9:54 AM CSTSpecial Weather StatementSHVCaddo66 min
Nov 17, 10:21 AM CSTSpecial Weather StatementSHVCaddo39 min
Nov 17, 11:00 AM CSTSpecial Weather StatementSHVBossier, Caddo, De Soto, Red River, Webster45 min
Nov 17, 11:43 AM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Union, Webster62 min
Nov 17, 11:45 AM CSTSpecial Weather StatementSHVDe Soto45 min
Nov 17, 12:14 PM CSTSevere Thunderstorm WarningSHVBienville, Bossier, De Soto, Natchitoches, Red River, Sabine61 min
Nov 17, 12:42 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Union63 min
Nov 17, 1:09 PM CSTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Red River, Sabine, Winn51 min
Nov 17, 1:58 PM CSTSevere Thunderstorm WarningSHVJackson, Lincoln, Union48 min
Nov 17, 8:44 AM CSTSpecial Weather StatementSHVLafayette46 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.